# SDR SWAA2022092970488

- Difficulty date: September 14, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 27,445 hours, 12,660 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GALLEY SERVICE DOOR PANEL 844DZ;SHOWS FWD BRACKET CRACKED AT LWR EDGE.MKD / [01] REMOVED AND REPLACED R2 GALLEY SERVICE DOOR PANEL 844DZ IN REF WITH SRM 51-40-02-0G-0;[02] COORECTION TO STEP 1 REMOVED AND REPLACED R2 GALLEY SERVICE DOOR PANEL 844DZ FWD BRACKET IN REF WITH SRM 51-40-02-0G-0;[03] VERIFIED STEP 2
